# SDR 20001109SH018

- Difficulty date: October 14, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N135TA
- Make and model: Boeing 737222
- Aircraft serial: 19940
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE LANDING GEAR HANDLE AFTER TAKEOFF.  ROD END SEPARATED FROM TELEFLEX CABLE AT RT MLG.  AIR/GROUND SHIFT CABLE ASSY WAS REPLACED AND GEAR SWING PERFORMED.  NO FURTHER DEFECTS NOTED, AND AIRCRAFT WAS RETURNED TO SERVICE.  (X)
